# SDR 95ZZZX1662

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS664111S666
- Condition: Failed
- Location: Rt Eng Hyd
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL/ATL - FLT 225 - EXPERIENCED A LOSS OF HYDRAULIC PUMP PRESSURE ON THE RIGHT ENGINE.  CREW TURNED ON THE AUXILIARY HYDRAULIC PUMP AND HAD SUFFICIENT PUMP PRESSURE AND NO LOSS OF HYDRAULIC FLUID.  PLACED RIGHT HYDRAULIC PUMP ON MEL 29-5.
